On approximation of solutions of multidimensional SDE's with reflecting boundary conditions
Leszek Slominski
Stochastic Processes and their Applications, 1994, vol. 50, issue 2, 197-219
Abstract:
Let D be either a convex domain in d or a domain satisfying the conditions (A) and (B) considered by Lions and Sznitman [7] and Saisho [11]. We estimate the rate of Lp convergence for Euler and Euler-Peano schemes for stochastic differential equations in D with normal reflection at the boundary of the form , where W is a d-dimensional Wiener process. As a consequence we give the rate of almost sure convergence for these schemes.
Keywords: stochastic; differential; equations; reflecting; boundary; strong; solutions; rate; of; Lp; convergence; almost; sure; convergence (search for similar items in EconPapers)
Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(94)90118-X
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:50:y:1994:i:2:p:197-219
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().